# SDR TAMF20060009S

- Difficulty date: March 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 962 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION C-CHECK, FOUND A CRACK ON LOWER CHORD  AT FRONT SPAR STA WS 962 RT.  DAMAGE WILL BE REPAIRED IAW EWO 767 57-006 AND BOEING SERVICE REQUEST ID: 1-170340546.  FAA FORM 8100-9 MUST BE ISSUED APPROVING THIS REPAIR.
